# SDR SWAA001708

- Difficulty date: September 8, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 60,118 hours, 65,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOOR EVACUATION SLIDE PRESSURE INDICATORS OUT OF VIEW.  REPOSITIONED BOTH SLIDES PER MM.
